# SDR WWMA9700110

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N348SB
- Make and model: Saab 340B
- Aircraft serial: 340B348
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CREW  REPORTS THE 1ST AND 4TH FLOOR LIGHTS INOP.  MAINTENANCE CHECKED ALL FLOOR LIGHTS AND FOUND THEM TO OPERATING CORRECTLY.  COULD NOT DUPLICATE ANY PROBLEMS.
